# SDR CNMA20111111046

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N558AX
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 50,943 hours, 14,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1679
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE JUST INSIDE L4 DOOR BS 1679 LBL 52.  FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW SRM 51-40-05, 51-20-02, 51-20-01, 51-40-02 AND 53-60-51.
